manuscripta mathematica

, Volume 112, Issue 1, pp 77–92 | Cite as

On local cohomology and Hilbert function of powers of ideals

  • Lê Tuân Hoa
  • Eero HyryEmail author


Let I be a homogeneous ideal in a polynomial ring R=K[x 1 ,…,x m ], where K is an infinite field. In this article we investigate the asymptotic behaviour of the a i -invariants and the regularity index of the ring R/I n when n»0.


Asymptotic Behaviour Polynomial Ring Hilbert Function Local Cohomology Homogeneous Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  1. 1.Institute of MathematicsHanoiVietnam
  2. 2.Department of MathematicsUniversity of HelsinkiHelsingin YliopistoFinland

Personalised recommendations